# SDR R61A2025091700412

- Difficulty date: August 27, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17106435401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND CF I EXTERNAL LOWER SKIN SUPPORT ASSEMBLY EMERGENCY VENT BETWEEN FR31-FR32 AND STGR 24R-25R FOUND CRACKED. REMOVED AND REPLACED SKIN SUPPORT ASSEMBLY IAW SRM 51-41-04
